# SDR 99ZZZX1229

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343AL
- Make and model: Bell 206L-3
- Aircraft serial: 51372
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70053H000A100A
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE HYDRAULIC SYSTEM LOST PRESSURE.  PRESSURE LINE FROM PUMP WAS FOUND LEAKING.
